Seguir
Izzet Coskun
Izzet Coskun
Professor of Mathematics, University of Illinois at Chicago
Dirección de correo verificada de uic.edu - Página principal
Título
Citado por
Citado por
Año
The minimal model program for the Hilbert scheme of points on P2 and Bridgeland stability
D Arcara, A Bertram, I Coskun, J Huizenga
Advances in mathematics 235, 580-626, 2013
1672013
A Littlewood–Richardson rule for two-step flag varieties
I Coskun
Inventiones mathematicae 176 (2), 325-395, 2009
832009
The effective cone of the moduli space of sheaves on the plane.
I Coskun, J Huizenga, M Woolf
Journal of the European Mathematical Society (EMS Publishing) 19 (5), 2017
722017
The birational geometry of the Hilbert scheme of points on surfaces
A Bertram, I Coskun
Birational geometry, rational curves, and arithmetic, 15-55, 2013
672013
Rational curves on smooth cubic hypersurfaces
I Coskun, J Starr
International Mathematics Research Notices 2009 (24), 4626-4641, 2009
602009
Degenerations of surface scrolls and the Gromov-Witten invariants of Grassmannians
I Coskun
arXiv preprint math/0407253, 2004
532004
Singularities of generalized Richardson varieties
S Billey, I Coskun
Communications in Algebra 40 (4), 1466-1495, 2012
512012
The ample cone of moduli spaces of sheaves on the plane
I Coskun, J Huizenga
arXiv preprint arXiv:1409.5478, 2014
432014
Extremal effective divisors on M1, n
D Chen, I Coskun
Math. Ann 359 (3-4), 891-908, 2014
41*2014
The effective cone of the Kontsevich moduli space
I Coskun, J Harris, J Starr
Canadian Mathematical Bulletin 51 (4), 519-534, 2008
412008
Extremal higher codimension cycles on moduli spaces of curves
D Chen, I Coskun
Proceedings of the London Mathematical Society 111 (1), 181-204, 2015
392015
Brill–Noether theorems and globally generated vector bundles on Hirzebruch surfaces
I Coskun, J Huizenga
Nagoya Mathematical Journal 238, 1-36, 2020
372020
Interpolation, Bridgeland stability and monomial schemes in the plane
I Coskun, J Huizenga
Journal de Mathématiques Pures et Appliquées 102 (5), 930-971, 2014
332014
Effective cones of cycles on blowups of projective space
I Coskun, J Lesieutre, J Ottem
Algebra & Number Theory 10 (9), 1983-2014, 2016
322016
The ample cone of the Kontsevich moduli space
I Coskun, J Harris, J Starr
Canadian Journal of Mathematics 61 (1), 109-123, 2009
302009
The birational geometry of the moduli spaces of sheaves on P2
I Coskun, J Huizenga
Proceedings of the Gökova Geometry-Topology Conference 2015, 114-155, 2014
292014
Rigid and non-smoothable Schubert classes
I Coskun
Journal of Differential Geometry 87 (3), 493-514, 2011
282011
Stable base locus decompositions of Kontsevich moduli spaces
D Chen, I Coskun
Michigan Mathematical Journal 59 (2), 435-466, 2010
282010
Normal bundles of rational curves in projective space
I Coskun, E Riedl
Mathematische Zeitschrift 288, 803-827, 2018
272018
Towards Mori's program for the moduli space of stable maps
D Chen, I Coskun
American journal of mathematics 133 (5), 1389-1419, 2011
262011
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20